# SDR MASA2016080612897

- Difficulty date: August 6, 2016
- Submitted: August 7, 2016
- Operation: Air carrier
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 2,676 hours, 1,593 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD 2 SYSTEM FAILURE. HYD SYS 2 SHOWING ZERO QUANTITY
